Alert archive / Idaho / Flash Flood Warnings in 2006
Flash Flood Warning 5, NWS Boise, ID
NWS Boise, ID issued this flash flood warning at Jul 25, 2006, 6:49 PM MDT for Twin Falls County, Idaho. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2006, 6:49 PM MDT (00:49 UTC)
- Expired
- Jul 25, 2006, 8:15 PM MDT
- In force
- 86 min
- Issued by
- NWS Boise, ID
- Area
- Counties, with a storm outline in the text
County Twin Falls County, ID
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 0.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4194 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 2:35 PM MDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 25, 2:35 PM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BOISE ID 235 PM MDT TUE JUL 25 2006 .SHORT TERM...UPPER LEVEL SHORT WAVE MOVING THROUGH THE CENTRAL MOUNTAINS AT THIS TIME IS PRODUCING SCATTERED CONVECTION BETWEEN SUN VALLEY AND SALMON. FEATURE ALSO KICKING OFF ISOLATED ACTIVITY AT THIS HOUR ALONG THE IDAHO NEVADA BORDER EAST OF THE TROF AXIS. AIR MASS EAST OF THE TROF REMAINS MOIST AND UNSTABLE. OTHERWISE...DRIER AIR ADVECTING IN BEHIND THIS TROF OVER OREGON IS CAUSING SUBSIDENCE AND A SUPPRESSION OF ACTIVITY IN EASTERN OREGON. FOR TUESDAY...HIGH PRESSURE...DRY AIR AND CONTINUED HOT TEMPERATURES WILL ONCE AGAIN DOMINATE THE REGION. THICKNESS VALUES FALL A LITTLE WEDNESDAY BEHIND THE CURRENT WEAK SHORT WAVE AND WESTERLY FLOW AT THE SURFACE SHOULD LOWER TEMPERATURES A COUPLE DEGREES OVER TODAYS READINGS. BY THURSDAY...THE THERMAL TROF AXIS REBUILDS OVER THE AREA AHEAD OF ANOTHER WEAK UPPER LEVEL WAVE. THIS REBOUND IN HEIGHTS AND THICKNESSES WILL BRING TRIPLE DIGIT HEAT BACK TO THE AREA. IF WE REACH 100F AT BOISE WEDNESDAY...THEN THE RECORD STRING OF 100F PLUS DAYS IS IN JEOPARDY WITH THURSDAY AND FRIDAY ALMOST SURE TO HAPPEN. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...BIG CONCERNS GOING INTO THE WEEKEND. RIDGE THAT HAS BEEN PARKED OVER THE REGION THE LAST WEEK OR SO IS EXPECTED TO BREAK DOWN SATURDAY. SO COOLING TREND IS EXPECTED AFTER FRIDAY. WEAK UPPER DISTURBANCES TO MOVE THROUGH THE REGION FRIDAY NIGHT WILL HELP BRING A SLIGHT CHANCE OF THUNDERSTORMS TO THE WEST CENTRAL MOUNTAINS AND BAKER COUNTY. THEN THE BIG TROUGH FOR THE WEEKEND. MODELS HAVE BEEN VERY CONSISTENT IN ADVERTISING THIS FOR SEVERAL DAYS AND STILL SHOW IT IN THIS MORNINGS RUNS...SO HARD TO IGNORE. AS THIS RIDGE BREAKS DOWN COULD SEE SOME GUSTY WINDS ACROSS THE REGION SATURDAY AS 100KT 300 MB JET DRIVES INTO THE PACIFIC NORTHWEST WHICH WOULD NOT BODE WELL FOR ONGOING FIRES. TEMPERATURES FOR SATURDAY AND SUNDAY COULD BE AS MUCH AS 10 DEGREES COOLER THAN FRIDAY. AS TROUGH MOVES INTO THE PACIFIC NORTHWEST...THIS ALSO HELPS DRIVE MOISTURE FROM NEVADA INTO THE TWIN FALLS AREA FOR BETTER CHANCES OF WET THUNDERSTORMS. THIS COOLING TREND IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK. && .AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THURSDAY. MOISTURE OVER THE REGION THIS AFTERNOON WILL GET SCOURED OUT TONIGHT. SUNNY SKIES EXPECTED WEDNESDAY AND INTO THURSDAY. && .BOI WATCHES/WARNINGS/ADVISORIES... ID...NONE. OR...NONE. && WEATHER.GOV/BOISE SHORT TERM.....GS LONG TERM......CR/DD AVIATION.......CR
Hazardous weather outlook, Jul 25, 5:43 AM MDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 543 AM MDT TUE JUL 25 2006 IDZ011>016-028>030-ORZ061>064-261145- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 443 AM PDT TUE JUL 25 2006 /543 AM MDT TUE JUL 25 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Flash Flood Warnings in Idaho, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.